advertisement
Question
Posted by: Lewm | 2010/05/29

Skin

My dermatologist gave me a retin a, neo medrol and quinedorm for my acne. But the three are really drying, itching and scaling my skin. What should i do about it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lewn

Unfortunately, this is what these products do. You can try adding a plain moisturiser, like aqueos cream to your treatment.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: charles | 2010/06/23

hi
where can i buy neo medrol?
i need it for ingrown hairs
please

Reply to charles

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement